# SDR SIMA200230330

- Difficulty date: October 26, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  COMPLETELY REMOVED CORROSION BY CUTOUT.  PERFORMED AN EDDY CURRENT INSPECTION OF THE CUT OUT AREA WITH NO DEFECTS NOTED.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS.  REPAIR DONE IAW EMB-145 (SRM 145/1142, CHAPTER 53, REV 19) 53-21-10 PARA 2, FIG 201 SHEET 2, AND STANDARD SRM PRACTICES.  (M)
